Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 209, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 26, 2011, 9:51 PM CDT for Anderson County, Texas. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 26, 2011, 9:51 PM CDT (02:51 UTC)
- Expired
- Apr 26, 2011, 10:45 PM CDT
- In force
- 54 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
County Anderson County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 187 km from the middle of the area, began a volume at 02:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 1:44 PM CDT | Tornado Watch | SPC | 10 hr |
| Apr 26, 9:42 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 2.9 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2270 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 961 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 281 m²/s²
- 0-3 km storm-relative helicity
- 428 m²/s²
- Significant tornado parameter
- 5.6
- Supercell composite
- 23.5
The text
As transmitted, in the capitals the NWS used until 2016.
940
WUUS54 KFWD 270251
SVRFWD
TXC001-270345-
/O.NEW.KFWD.SV.W.0209.110427T0251Z-110427T0345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
951 PM CDT TUE APR 26 2011
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN ANDERSON COUNTY IN NORTHEAST TEXAS...
* UNTIL 1045 PM CDT
* AT 951 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 15
MILES WEST OF ELKHART...AND MOVING EAST AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
PALESTINE AROUND 1005 PM
ELKHART AROUND 1015 PM
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER AND STAY AWAY FROM
WINDOWS UNTIL THE STORM HAS PASSED.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM.
&&
LAT...LON 3160 9527 3152 9575 3154 9576 3160 9571
3165 9572 3165 9573 3165 9576 3161 9576
3165 9579 3169 9578 3169 9586 3177 9589
3185 9544 3177 9539 3174 9534
TIME...MOT...LOC 0251Z 281DEG 27KT 3159 9579
$$
85/NH3 follow-up statements
592
WWUS54 KFWD 270316
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1016 PM CDT TUE APR 26 2011
TXC001-270345-
/O.CON.KFWD.SV.W.0209.000000T0000Z-110427T0345Z/
ANDERSON TX-
1016 PM CDT TUE APR 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR SOUTHEASTERN ANDERSON COUNTY...
AT 1016 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES
SOUTHWEST OF ELKHART...MOVING EAST AT 30 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
RURAL SOUTHEASTERN ANDERSON COUNTY AT 1030 PM CDT
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT WEDNESDAY MORNING
FOR EASTERN TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 500
AM CDT WEDNESDAY MORNING FOR EASTERN TEXAS.
&&
LAT...LON 3160 9527 3152 9574 3154 9576 3157 9572
3162 9571 3166 9574 3162 9576 3168 9579
3169 9578 3170 9580 3171 9571 3178 9560
3177 9539 3174 9534
TIME...MOT...LOC 0316Z 273DEG 26KT 3156 9559
$$932
WWUS54 KFWD 270331
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1031 PM CDT TUE APR 26 2011
TXC001-270345-
/O.CON.KFWD.SV.W.0209.000000T0000Z-110427T0345Z/
ANDERSON TX-
1031 PM CDT TUE APR 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR SOUTHEASTERN ANDERSON COUNTY...
AT 1031 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES
SOUTHWEST OF ELKHART...MOVING EAST AT 10 MPH.
THE SEVERE THUNDERSTORM WILL AFFECT...
AREAS NEAR AND SOUTH OF ELKHART THROUGH 1045 PM CDT...
LAT...LON 3160 9527 3152 9574 3154 9576 3158 9572
3162 9571 3166 9574 3170 9569 3177 9539
3174 9534
TIME...MOT...LOC 0331Z 287DEG 9KT 3156 9566
$$589
WWUS54 KFWD 270345
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1045 PM CDT TUE APR 26 2011
TXC001-270355-
/O.EXP.KFWD.SV.W.0209.000000T0000Z-110427T0345Z/
ANDERSON TX-
1045 PM CDT TUE APR 26 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ANDERSON COUNTY
EXPIRED AT 1045 PM CDT...
AT 1045 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING
MOVED OUT OF THE AREA AND THE WARNING EXPIRED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT WEDNESDAY MORNING
FOR EASTERN TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 500
AM CDT WEDNESDAY MORNING FOR EASTERN TEXAS.
LAT...LON 3160 9527 3152 9574 3154 9576 3158 9572
3162 9571 3166 9574 3170 9569 3177 9539
3174 9534
TIME...MOT...LOC 0331Z 287DEG 9KT 3156 9566
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 9:06 PM CDT, 45 minutes earlier.
Area forecast discussion, Apr 26, 9:06 PM CDT, 45 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 906 PM CDT TUE APR 26 2011 .UPDATE... VERY DIFFICULT TRENDS TO ASSESS. BEST SURFACE MOISTURE CONVERGENCE REMAINS SOUTH NEAR/NORTHEAST OF SURFACE LOW THAT'S SLOWLY SHIFT EAST FROM THE COLORADO RIVER NOW OVER TO TEMPLE/KILLEEN AS OF 9 PM CDT. DEW POINTS 70F OR GREATER REMAIN TO THE EAST OF THIS LOW WITH A BACKDOOR WEAK FRONT/BOUNDARY SETTLED NORTH OF THE LOW FROM HAMILTON...TO WACO/LAKE WHITNEY AREA...TO GREENVILLE/KAUFMAN AREA TO NEAR BONHAM. SHORTWAVE DISTURBANCE ALOFT NOW TRACKING FROM NORTHERN TX PANHANDLE AND ACROSS NW OK/SW KS BORDER AND SHOULD CONTINUE EAST ACROSS N-CENTRAL OK THROUGH THE NIGHT. WILL FOLLOW MORE REALISTIC RAPID REFRESH RUC/HRRR MODEL WITH PULL NORTHEAST ACROSS EASTERN COUNTIES BETWEEN MIDNIGHT AND 4 AM...WHICH SHOULD PULL COLD FRONT GRADUALLY THROUGH THE I-35 CORRIDOR...WITH LINGERING ACTIVITY ACROSS EAST/NORTHEAST COUNTIES WITH D/FW METRO BEING ON FAR WESTERN FRINGE AFTER MIDNIGHT. OF COURSE...CONFIDENCE ONLY MARGINAL EVEN WITH THE NAM SHOWING A SIMILAR TREND. WITH ALL SAID ABOVE...HAD CONFIDENCE TO REMOVE AREAS JUST NORTH- WEST OF D/FW FROM THE PDS TORNADO WATCH...AS THOSE AREAS PER WIND DIRECTION AND DEW POINTS JUST DON'T LOOK CONDUCIVE FOR TORNADIC STORMS AS SEEN JUST SOUTH-EAST OF D/FW EARLIER THIS EVENING. UPDATES SENT. 05/ && .AVIATION... SEVERE THUNDERSTORM PASSED VERY NEAR ACT DURING THE PAST HOUR...LOOKS LIKE POTENTIAL IS STILL THERE FOR SOME REDEVELOPMENT THERE JUST E OF DRYLINE DURING THE NEXT FEW HOURS. LEFT VCTS IN TAFS THERE AND ALL BUT AFW FOR THE EVENING...THOUGH THREAT IS LOOKING LESS AND LESS FOR TARRANT COUNTY TERMINALS. ALSO KEPT TEMPO GROUPS IN AT DALLAS LOVE AS IT IS THE EASTERN-MOST SITE AND IS GETTING CLOSE CALLS FROM ACTIVITY TO THE SOUTH AND EAST. WINDS ARE DIFFICULT GIVEN THE POSITION OF THE SURFACE LOW. ITS EXACT MOVEMENT WILL DETERMINE VELOCITIES AT METROPLEX SITES. RIGHT NOW HAVE GONE WITH PERSISTENT N-NE WINDS WITH THE THINKING BEING THAT THE LOW WILL PASS JUST SOUTH OF TARRANT/DALLAS COUNTIES...WITH A SWITCH-AROUND TO THE WEST LATE TONIGHT. MAIN FRONTAL PUSH SHOULD ARRIVE TOMORROW MORNING AND WILL BRING GUSTY NORTHWEST WINDS AREAWIDE. 30 && .PREV DISCUSSION... /ISSUED 215 PM CDT TUE APR 26 2011/ PARTICULARLY DANGEROUS SITUATION TODAY AND THIS EVENING...WITH ALL ELEMENTS IN PLACE FOR LARGE HAIL...TORNADOES...DAMAGING WINDS INTERSTATE 35 CORRIDOR AND EAST. CAPE VALUES IN WARM SECTOR ARE OVER 4000 JOULES...AND 0-1 KM HELICITY VALUES NEAR FRONT ARE ABOVE 300. AS CYCLOGENESIS OCCURS TODAY...WARM FRONT SHOULD RETREAT NORTHWARD AND DRY LINE SHOULD PUSH EAST. TRIPLE POINT INITIALLY NEAR BOSQUE COUNTY SHOULD PUSH NORTH ACROSS THE METROPLEX. BEST SPOT FOR INITIAL CONVECTION IS NEAR TRIPLE POINT SOUTH OF METROPLEX. STORM MOTION IS NORTHEAST...WITH RIGHT MOVING SUPERCELLS MOVING EAST NORTHEAST. THIS WOULD KEEP THEM IN THE WARM SECTOR AND ALLOW FOR LONG TRACK TORNADOES AND/OR WIDESPREAD HAIL. BY EARLY MORNING COLD FRONT SWEEPS ACROSS THE AREA AND PRECIP SHOULD BE LIMITED TO THE NORTHEAST BY SUNRISE...ENDING SHORTLY THEREAFTER. NO CHANGES FOR REST OF THE WEEK WITH NEXT SYSTEM SATURDAY INTO SUNDAY. 84 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 61 71 53 78 59 / 40 5 5 5 5 WACO, TX 63 79 52 82 58 / 50 5 5 5 5 PARIS, TX 61 68 48 75 54 / 60 20 5 5 5 DENTON, TX 57 70 48 78 58 / 30 5 5 5 5 MCKINNEY, TX 60 70 49 78 56 / 50 10 5 5 5 DALLAS, TX 63 72 53 77 60 / 40 5 5 5 5 TERRELL, TX 65 72 51 77 57 / 60 10 5 5 5 CORSICANA, TX 67 78 54 78 58 / 70 5 5 5 5 TEMPLE, TX 63 81 53 82 57 / 30 5 5 5 5 MINERAL WELLS, TX 55 73 50 78 58 / 20 5 5 5 5 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 30/05
Hazardous weather outlook, Apr 26, 9:19 PM CDT, 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 919 PM CDT TUE APR 26 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-271200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 919 PM CDT TUE APR 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. SCATTERED SEVERE THUNDERSTORMS CONTAINING VERY LARGE HAIL...DAMAGING WINDS...AND TORNADOES WILL CONTINUE TO POSE A THREAT MAINLY EAST OF A SHERMAN...DALLAS...WACO...HEARNE LINE OVERNIGHT. AREAS IMMEDIATELY TO THE WEST TOWARD A BOWIE...FORT WORTH... CLIFTON LINE OVERNIGHT WILL SEE LARGE HAIL AND LOCALIZED GUSTY WINDS AS THE MAIN THREATS. MANY UNCERTAINTIES EXIST REGARDING THE TRACK OF A SURFACE LOW OVER SOUTHERN NORTH TEXAS. ANYWHERE ALONG AND EAST OF THE SURFACE LOW TRACK OVERNIGHT WILL SEE THE GREATEST THREAT FOR TORNADOES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A FEW THUNDERSTORMS MAY LINGER WEDNESDAY MORNING ACROSS THE FAR NORTHEASTERN COUNTIES OF NORTH TEXAS. ELEVATED FIRE WEATHER CONDITIONS ARE LIKELY WEDNESDAY AFTERNOON ACROSS THE SOUTHWEST HALF OF NORTH TEXAS. A CHANCE FOR THUNDERSTORMS RETURNS TO NORTH TEXAS SATURDAY AFTERNOON THROUGH SUNDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY OVERNIGHT...MAINLY ALONG AND EAST OF INTERSTATE 35.
In the hours before
Local storm report, Apr 26, 8:02 PM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
802 PM CDT TUE APR 26 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0801 PM TORNADO GROESBECK 31.53N 96.52W
04/26/2011 LIMESTONE TX TRAINED SPOTTER
ROOF DAMAGE, DAMAGE TO FIRE DEPT, POWER POLES DOWNLocal storm report, Apr 26, 8:46 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
846 PM CDT TUE APR 26 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM TORNADO LACY-LAKEVIEW 31.62N 97.10W
04/26/2011 MCLENNAN TX LAW ENFORCEMENT
ON GROUNDLocal storm report, Apr 26, 9:00 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
900 PM CDT TUE APR 26 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM TORNADO MART 31.53N 96.83W
04/26/2011 MCLENNAN TX TRAINED SPOTTER
SMALL ROPE TORNADO JUST NORTH OF MART AT
MCLENNAN/LIMESTONE COUNTY LINELocal storm report, Apr 26, 9:06 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
906 PM CDT TUE APR 26 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM HAIL 1 N ELM MOTT 31.68N 97.10W
04/26/2011 M1.75 INCH MCLENNAN TX PUBLICLocal storm report, Apr 26, 9:08 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
908 PM CDT TUE APR 26 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0906 PM HAIL 2 W WACO 31.55N 97.18W
04/26/2011 E0.88 INCH MCLENNAN TX PUBLIC
NICKEL SIZE HAIL 2 MILES WEST OF WACO AIRPORTLocal storm report, Apr 26, 9:26 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
926 PM CDT TUE APR 26 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0918 PM TSTM WND DMG PALESTINE 31.75N 95.63W
04/26/2011 ANDERSON TX TRAINED SPOTTER
LARGE TREE DOWN ACROSS 1 LANE OF HWY 84. TREE DIAMETER
2.5-3 FTThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 7:08 PM CDT | Severe Thunderstorm Warning | FWD | Hill, McLennan, Navarro | 67 min |
| Apr 26, 7:11 PM CDT | Tornado Warning | FWD | Falls, Limestone | 49 min |
| Apr 26, 7:12 PM CDT | Tornado Warning | FWD | Freestone, Navarro | 48 min |
| Apr 26, 7:43 PM CDT | Tornado Warning | FWD | Freestone, Hill, Limestone, Navarro | 47 min |
| Apr 26, 7:46 PM CDT | Tornado Warning | FWD | Hill, Limestone, McLennan | 44 min |
| Apr 26, 7:49 PM CDT | Tornado Warning | FWD | Freestone, Leon, Limestone | 41 min |
| Apr 26, 7:51 PM CDT | Severe Thunderstorm Warning | FWD | Lamar | 54 min |
| Apr 26, 7:51 PM CDT | Tornado Warning | FWD | Anderson, Freestone, Henderson, Navarro | 39 min |
| Apr 26, 8:06 PM CDT | Tornado Warning | FWD | Freestone, Limestone | 39 min |
| Apr 26, 8:12 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hill, Limestone, McLennan | 63 min |
| Apr 26, 8:17 PM CDT | Tornado Warning | FWD | McLennan | 43 min |
| Apr 26, 8:27 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis | 36 min |
| Apr 26, 8:29 PM CDT | Tornado Warning | FWD | Freestone, Limestone | 46 min |
| Apr 26, 8:35 PM CDT | Tornado Warning | FWD | McLennan | 25 min |
| Apr 26, 8:42 PM CDT | Tornado Warning | FWD | Anderson | 48 min |
| Apr 26, 8:57 PM CDT | Tornado Warning | FWD | McLennan | 48 min |
| Apr 26, 9:07 PM CDT | Tornado Warning | FWD | Freestone, Leon | 53 min |
| Apr 26, 9:10 PM CDT | Tornado Warning | FWD | Limestone | 50 min |
| Apr 26, 9:20 PM CDT | Tornado Warning | FWD | Falls | 40 min |
| Apr 26, 9:28 PM CDT | Severe Thunderstorm Warning | FWD | Hunt, Kaufman | 35 min |
| Apr 26, 9:43 PM CDT | Severe Thunderstorm Warning | FWD | McLennan | 21 min |
| Apr 26, 9:48 PM CDT | Tornado Warning | FWD | Leon | 42 min |
| Apr 26, 9:54 PM CDT | Severe Thunderstorm Warning | FWD | Hopkins, Rains | 37 min |
| Apr 26, 9:56 PM CDT | Tornado Warning | FWD | Leon, Limestone, Robertson | 49 min |
| Apr 26, 9:59 PM CDT | Severe Thunderstorm Warning | FWD | Falls | 38 min |
| Apr 26, 10:03 PM CDT | Special Weather Statement | FWD | Freestone | 27 min |
| Apr 26, 10:17 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins | 27 min |
| Apr 26, 10:27 PM CDT | Severe Thunderstorm Warning | FWD | Leon | 48 min |
| Apr 26, 10:41 PM CDT | Severe Thunderstorm Warning | FWD | Limestone | 34 min |
| Apr 26, 10:41 PM CDT | Tornado Warning | FWD | Leon, Robertson | 49 min |
| Apr 26, 10:49 PM CDT | Special Weather Statement | FWD | Falls | 26 min |
| Apr 26, 11:11 PM CDT | Severe Thunderstorm Warning | FWD | Leon, Limestone, Robertson | 41 min |
| Apr 26, 11:20 PM CDT | Severe Thunderstorm Warning | FWD | Leon | 55 min |
| Apr 26, 11:38 PM CDT | Tornado Warning | FWD | Leon | 33 min |
| Apr 27, 4:20 AM CDT | Fire Weather Watch | FWD | Bell, Bosque, Comanche, Cooke, Coryell, Denton and 20 more | 35 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.